Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homology comodules


Author: Arunas Liulevicius
Journal: Trans. Amer. Math. Soc. 134 (1968), 375-382
MSC: Primary 55.34
MathSciNet review: 0251720
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On formulae of Thom and Wu, Proc. London Math. Soc. (3) 11 (1961), 741–752. MR 0139177
  • [2] N. E. Steenrod, Cohomology operations, Lectures by N. E. STeenrod written and revised by D. B. A. Epstein. Annals of Mathematics Studies, No. 50, Princeton University Press, Princeton, N.J., 1962. MR 0145525
  • [3] A. L. Liulevicius, A proof of Thom’s theorem, Comment. Math. Helv. 37 (1962/1963), 121–131. MR 0145527
  • [4] John Milnor, The Steenrod algebra and its dual, Ann. of Math. (2) 67 (1958), 150–171. MR 0099653
  • [5] R. Van de Velde, An algebra of symmetric functions and applications, Thesis, Univ. of Chicago, Chicago, Ill., 1967.
  • [6] C. T. C. Wall, Determination of the cobordism ring, Ann. of Math. (2) 72 (1960), 292–311. MR 0120654

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.34

Retrieve articles in all journals with MSC: 55.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0251720-X
Article copyright: © Copyright 1968 American Mathematical Society